The Bellyaches of Chronic Illness

By | April 19, 2013

Some of the side effects from my medications cause a lot of problems with my stomach off and on. I’ve said something to my doctor in the past about the stomach pain, but he said if I don’t take the medication for the lupus I’ll end up with flares with the lupus, which means more prednisone. So I’ve learned to deal with the aches in my stomach. When you’ve been sick for over a decade your always looking for some relief from pain.

I didn’t know about digestive enzymes until I was offered a bottle to try. I was very hesitant to try them so I did call my doctor about medication interaction and he told me to go ahead and try them just take them far enough away from certain medications as a precaution, but he gave me the green light. I’ve taken the capsules for bloating since Monday. I took oneNo-Boat capsule the first day then took two a day. I have to say I’m not as bloated as I was before. It has really helped me with the stomach pain everyday especially after taking my medications or eating too much fast food, since the last thing I want to do is cook anything when I’m in pain day after day.